Articles

Equivariant K-Theory and Equivariant Cohomology

A. Knutson, I. ROSU

Mathematische Zeitschrift

2003, vol. 243, pp.423-448

Departments: Finance, GREGHEC (CNRS)


For T an abelian compact Lie group, we give a description of T-equivariant K-theory with complex coefficients in terms of equivariant cohomology. In the appendix we give applications of this by extending results of Chang-Skjelbred and Goresky-Kottwitz-MacPherson from equivariant cohomology to equivariant K-theory.


JavaScriptSettings